# SDR ASOA201102034

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 409+128, WL 69.00, LBL 18 OTBD CHANNEL IN RADIUS 59 PERCENT FULL SCREEN HEIGHT AT .040 EDM NOTCH.   REMOVED POST  IAW SRM 51-42-06.   DRILLED NEW POST IAW SRM 51-40-11.   INSTALLED THE NEW POST IAW SRM 51-42-06 AND REO 601R-53-41-889A.
